Journal of the Mathematical Society of Japan

On the global existence of real analytic solutions of linear differential equations (I)

Takahiro KAWAI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 24, Number 3 (1972), 481-517.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259854899

Digital Object Identifier
doi:10.2969/jmsj/02430481

Mathematical Reviews number (MathSciNet)
MR0310412

Zentralblatt MATH identifier
0234.35012

Subjects
Primary: 35E05: Fundamental solutions
Secondary: 46F15: Hyperfunctions, analytic functionals [See also 32A25, 32A45, 32C35, 58J15] 58G99

Citation

KAWAI, Takahiro. On the global existence of real analytic solutions of linear differential equations (I). J. Math. Soc. Japan 24 (1972), no. 3, 481--517. doi:10.2969/jmsj/02430481. https://projecteuclid.org/euclid.jmsj/1259854899


Export citation